# SDR ASAA2022041638036

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737
- Aircraft serial: 35200
- Aircraft time: 41,082 hours, 11,781 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: 8220990004
- Part serial: 18PK7H
- Condition: None
- Location: E/E Rack E8
- Part time: 28,333 hours, 8,576 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF2 SHOWS "FAIL" IN COMM HEAD. GROUNDED - YES. 2ND WRITE UP IN TWO DAYS. SYSTEM HAS BEEN RESET BUT AS PRECAUTIONARY REMOVED AND REPLACED HF #2 TRANSCEIVER IAW B737-800 AMM 23-11-21-000-810 AND AMM 23-11-21-400-801. ETOPS GROUND VERIFICATION GOOD IAW AMM 23-11-00-710-801,
